CaltechAUTHORS
  A Caltech Library Service

Uniform Spectral Properties of One-Dimensional Quasicrystals, III. α-Continuity

Damanik, David and Killip, Rowan and Lenz, Daniel (2000) Uniform Spectral Properties of One-Dimensional Quasicrystals, III. α-Continuity. Communications in Mathematical Physics, 212 (1). pp. 191-204. ISSN 0010-3616. http://resolver.caltech.edu/CaltechAUTHORS:20170408-171841154

[img] PDF - Accepted Version
See Usage Policy.

191Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20170408-171841154

Abstract

We study the spectral properties of one-dimensional whole-line Schrödinger operators, especially those with Sturmian potentials. Building upon the Jitomirskaya–Last extension of the Gilbert–Pearson theory of subordinacy, we demonstrate how to establish α-continuity of a whole-line operator from power-law bounds on the solutions on a half-line. However, we require that these bounds hold uniformly in the boundary condition. We are able to prove these bounds for Sturmian potentials with rotation numbers of bounded density and arbitrary coupling constant. From this we establish purely α-continuous spectrum uniformly for all phases. Our analysis also permits us to prove that the point spectrum is empty for all Sturmian potentials.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/s002200000203DOIArticle
https://arxiv.org/abs/math-ph/9910017arXivDiscussion Paper
Additional Information:© Springer-Verlag Berlin Heidelberg 2000. Received: 29 September 1999 / Accepted: 14 January 2000 Communicated by B. Simon. D. D. was supported by the German Academic Exchange Service through Hochschulsonderprogramm III (Postdoktoranden), R. K. was supported, in part, by an Alfred P. Sloan Doctoral Dissertation Fellowship, and D. L. received financial support from Studienstiftung des Deutschen Volkes (Doktorandenstipendium), all of which are gratefully acknowledged.
Funders:
Funding AgencyGrant Number
Deutscher Akademischer Austauschdienst (DAAD)UNSPECIFIED
Alfred P. Sloan FoundationUNSPECIFIED
Studienstiftung des deutschen VolkesUNSPECIFIED
Record Number:CaltechAUTHORS:20170408-171841154
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20170408-171841154
Official Citation:Damanik, D., Killip, R. & Lenz, D. Comm Math Phys (2000) 212: 191. https://doi.org/10.1007/s002200000203
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:76322
Collection:CaltechAUTHORS
Deposited By: 1Science Import
Deposited On:13 Mar 2018 18:24
Last Modified:13 Mar 2018 18:24

Repository Staff Only: item control page